# SDR CA040621010

- Difficulty date: June 21, 2004
- Submitted: December 3, 2004
- Operation: General aviation
- Make and model: Cessna 172P
- Aircraft time: 15,854 hours
- Engine: Lyc O320D2J
- System (JASC): 7603 · Power Lever
- Part: Throttle Control
- Part number: 2520851
- Condition: Loose
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THROTTLE CONTROL WAS REPLACED AT A SCHEDULED INSPECTION RECENTLY AND HAS ALREADY COME LOOSE AT THE CRIMPED PIVOT END AFTER ONLY APPROX 160 HOURS TIS.  THIS PART WAS INSTALLED AS A NEW PART SUPPLIED FROM THE MANUFACTURER.  DEFECTIVE PART REMOVED AND TO BE REPLACED WITH NEW PART
